MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION DYNAGEN? MINI ICD DR; IMPLANTABLE CARDIOVERTER DEFIBRILLATOR (ICD)

BOSTON SCIENTIFIC CORPORATION DYNAGEN? MINI ICD DR; IMPLANTABLE CARDIOVERTER DEFIBRILLATOR (ICD)
Model Number D023
Medical Device Problem Code High impedance (1291)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/15/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If pertinent information is provided in the future, a supplemental report will be submitted.
 
Event or Problem Description
It was reported that this implantable cardioverter defibrillator (icd) exhibited intermittent high out of range right ventricular (rv) lead impedances above 3000 ohms for the last year.There was no noise observed.Technical services (ts) was consulted to check if it was possible to perform a magnetic resonance imaging (mri); however, further guidance was provided to consult with the physician.This device remains in-service at this time.No adverse patient events were reported.
 
Additional Manufacturer Narrative
 
Event or Problem Description
It was reported that this implantable cardioverter defibrillator (icd) exhibited intermittent high out of range right ventricular (rv) lead impedances above 3000 ohms for the last year.There was no noise observed.Technical services (ts) was consulted to check if it was possible to perform a magnetic resonance imaging (mri); however, further guidance was provided to consult with the physician.This device remains in-service at this time.No adverse patient events were reported.Additional information was received stating that further evaluation had been conducted.High out of range pacing impedances with values greater than 3000ohms to 800ohms were noted in the stored data; however, impedances were noted to be stable during in clinic evaluation along with thresholds and sensing.Furthermore, no noise was reproduced.This device remains in-service at this time.No adverse patient events were reported.
 
Event or Problem Description
 
Additional Manufacturer Narrative
This product has not been returned to boston scientific, and as a result, laboratory analysis could not be conducted.The associated investigation determined that this device exhibited intermittent changes in impedance measurements with no conclusive evidence of a product performance issue or inadequate lead-to-device connection; please refer to the description for more information regarding the specific circumstances of this event.Engineering analysis and testing of returned products has determined that repeated, small movements of the lead terminal ring along with variances in the connection contact force and surface roughness can impact the connection between the spring contact and the lead ring, resulting in intermittent changes in impedance measurement.

Brand Name
DYNAGEN? MINI ICD DR
Common Device Name
IMPLANTABLE CARDIOVERTER DEFIBRILLATOR (ICD)
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
4100 hamline avenue north
saint paul MN 55112
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
cashel road
clonmel
EI  
Manufacturer Contact
timothy degroot
4100 hamline avenue north
saint paul, MN 55112
6515826168
MDR Report Key23479028
Report Number2124215-2025-79898
Device Sequence Number10228786
Product Code LWS
UDI-Device Identifier00802526533921
UDI-Public(01)00802526533921(17)240901
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
PMA/510(K) Number
P960040
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 02/03/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date09/01/2024
Device Model NumberD023
Device Catalogue NumberD023
Device Lot Number255776
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/17/2025
Supplement Date Received by Manufacturer01/13/2026
02/02/2026
Initial Report FDA Received Date11/05/2025
Supplement Report FDA Received Date01/23/2026
02/03/2026
Date Device Manufactured09/16/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age75 YR
Patient SexFemale